跳到主要內容

簡易檢索 / 詳目顯示

研究生: 劉育榮
Yu-jung Liu
論文名稱: Marcinkiewicz積分交換子的有界性
The boundedness of commutator for Marcinkiewicz integrals
指導教授: 林欽誠
Chin-cheng Lin
口試委員:
學位類別: 碩士
Master
系所名稱: 理學院 - 數學系
Department of Mathematics
畢業學年度: 95
語文別: 中文
論文頁數: 25
中文關鍵詞: 交換子
外文關鍵詞: Marcinkiewicz
相關次數: 點閱:12下載:0
分享至:
查詢本校圖書館目錄 查詢臺灣博碩士論文知識加值系統 勘誤回報
  • 在本文中,證明了 Marcinkiewicz 積分交換子 $mu^m_{Omega,b}$ 是從原子Hardy空間
    $H^p_{b^m}(omega )$ 到 $L^p_omega (Bbb{R}^n)$, $max{n/(n+1/2),n/(n+alpha)}<p<1$ 加權有界的
    ,其中 $omega$ 是 Muckenhoupt 權函數。


    In this paper, we prove that the commutator
    $mu^m_{Omega,b}$ of the marcinkiewicz integral $mu^m_{Omega}$
    is a bounded operator from a class of atomic-Hardy spaces
    $H^p_{b^m}(omega)$ to $L^p_{omega}(Bbb{R}^n)$ for $max{ n/(n+1/2),
    n/(n+alpha)}<p<1$, where $omega $ is a Muckenhoupt weight.

    摘要....................................I Abstract................................II 目錄....................................III 1.引言..................................1 2.定義與預備知識........................5 3.定理1.1的證明.........................8 參考文獻................................16

    {1}J. Alvarez,
    "Continuity properties for linear commutators of Calderon-Zygmund operators"
    Collect. Math,
    Vol 48,
    pp. 1037-1055,
    1998.
    {2}
    A. Benedek, A. Calderon and R. Panzone,
    "Convolution operators on Banach space valued functions",
    Proc. Nat. Acad. Sci. USA,
    Vol 48,
    pp. 356-365,
    1962.
    {3}
    R. Coifman, R. Rochberg and G. Weiss,
    "Factorization theorems for Hardy spaces in several variables",
    Ann. of Math.,
    Vol 103,
    pp. 611-635,
    1976.
    {4}
    Calderon and Zygmund
    "On singular integrals",
    Amer. J. Math.,
    Vol 79,
    pp. 901-921,
    1957.
    {5}
    Y. Ding, D. Fan and Y. Pan,
    "$L^p$-boundedness of Marcinkiewicz integrals with Hardy space function kernel",
    Acts. Math. Sinica.,
    Vol 16,
    pp. 593-600,
    2000.
    {6}
    Y. Ding, S. Lu and Q. Xue,
    "On Marcinkiewicz integral with homogeneous kernels",
    J. Math. Anal. Appl.,
    Vol 245,
    pp.471-488,
    2000.
    {7}
    Y. Ding, S. Lu and Q. Xue,
    "Boundedness of commutators for the Marcinkiewicz integrals on Hardy spaces",
    Math. Sci. Res. Hot-Line,
    Vol 5,
    pp. 47-58,
    2001.
    {8}
    Y. Ding, S. Lu and K. Yabuta,
    "on commutators of Marcinkiewicz integrals with rough kernel",
    J. Math. Anal. Appl.,
    Vol 140,
    pp. 60-68,
    2002.
    {9}
    J. Garcia-Cuerva and J. Rubio de Francia,
    "Weighted Norm Inequalities and Related Topics",
    North Holland,
    1985.
    {10}
    J. Garcia-Cuerva,
    "Weighted $H^p$ spaces",
    Dissertations Math.,
    Vol 162,
    pp. 1-63,
    1979.
    {11}
    G. Hu and D. Yan,
    "On the commutator of the Marcinkiewicz",
    J. Math. Anal. Appl.,
    Vol 283,
    pp. 351-361,
    2003.
    {12}
    D. S. Kurtz and R. L. Wheeden,
    "Results on weighted norm inequalities for multipliers",
    Trans. Amer. Math. Soc.,
    Vol 255,
    pp. 343-362
    1979.
    {13}
    L. Liu and B. Wu,
    "Weighted boundedness for commutator of Marcinkiewicz integral on some hardy space",
    Southeast Asian Bull. Math.,
    Vol 28,
    pp.643-650,
    2004.
    {14}
    J. Marcinkiewicz,
    "Sur quelques integrales de Dini",
    Annales de la Sodiete,
    Vol 17,
    pp. 42-50,
    1938.
    {15}
    C. Perez,
    "Endpoint estimates for commutators of singular integral operators",
    J. Funct. Anal.,
    Vol 128,
    pp. 163-185,
    1995.
    {16}
    M. Paluszynski,
    "Characterization of Lipschitz Spaces via Commutator of Coifman, Rochberg, and Weiss: A Multiplier Theorem for the Semigroup of Contractions",
    thesis, Washington University,
    1992.
    {17}
    E. M. Stein,
    "On the function of Littlewood-Paley, Lusin and Marcinkiewicz",
    Trans. Amer. Math. soc.,
    Vol 88,
    pp. 430-466,
    1958.
    {18}
    E. M. Stein,
    Classes $H^p$, multiplicateurs et fonctions de Littlewood-Paley,
    C. R. Acad. Sci. Paris Ser. A-B,
    Vol 263,
    pp. 716-718, 780-781,
    1966.
    {19}
    J.-O. Stromberg and R. L. Wheeden,
    "fractional integrals on weighted $H^p$ and $L^p$ spaces",
    Trans. Amer. Math. Soc.,
    Vol 287,
    pp.293-321,
    1985.
    {20}
    A. Torchinsky and S. Wang,
    "note on the Marcinkiewicz integral",
    Colloq. Math.,
    Vol 60/ 61,
    pp. 235-243,
    1990.

    QR CODE
    :::